Characteristic Identities for Kac-Moody Algebras

Gould, MD and Jarvis, PD (1991) Characteristic Identities for Kac-Moody Algebras. Letters in Mathematical Physics, 22 2: 91-100. doi:10.1007/BF00405172

Author Gould, MD
Jarvis, PD
Title Characteristic Identities for Kac-Moody Algebras
Journal name Letters in Mathematical Physics   Check publisher's open access policy
ISSN 0377-9017
Publication date 1991-06
Sub-type Article (original research)
DOI 10.1007/BF00405172
Volume 22
Issue 2
Start page 91
End page 100
Total pages 10
Publisher Kluwer Academic Publishers
Language eng
Keyword Semisimple Lie-Groups
Gordan Multiplicity Problem
Projection Based Approach
Casimir Invariants
Virasoro Algebras
Wigner Coefficients
Vector Operators
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 10 May 2013, 18:32:38 EST by System User